# SDR ASAA0410262

- Difficulty date: May 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 65465507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON BS 787 FRAME FAIL/SAFE CHORD RBL 20 WL 155.  REPAIRED FAIL/SAFE CHORD.  (M)
